# SDR CA991231024

- Difficulty date: December 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 24,656 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Part number: 66642024
- Condition: Smoke
- Location: Heater
- Component: Flight Compartme, Airbus
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH WINDSCREENS ARCING AND STRONG SMELL OF SMOKE IN COCKPIT ON APPROACH. AIRCRAFT LANDED BOTH WINDSCREENS AND WINDSHIELD HEAT CONTROLLER REPLACED.
